MathSciNet Relay Station
MathSciNet bibliographic data
MR1223939 62H20
Leurgans, S. E.; Moyeed, R. A.; Silverman, B. W. Canonical correlation analysis when the data are curves. J. Roy. Statist. Soc. Ser. B 55 (1993), no. 3, 725–740.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement